# SDR DALA2018091905660

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LT HORIZONTAL STABILIZER LOWER SKIN MID SECTION AT STA=129.50 (2E/A) AND STA=138.50 (1EA) AND. SKIN REPAIRED PER SRM 55-10-01 REPAIR 11, FIG 204.
